Journal of the American Mathematical Society. Volume 17, Number 1, 2004
Journal of the American Mathematical Society Contents of Volume 17, Number 1 Wiener's lemma for twisted convolution and Gabor frames Karlheinz Gröchenig; Michael Leinert J. Amer. Math. Soc. 17 (2004), 1-18. The honeycomb model of $GL_n({\mathbb C})$ tensor products II...
محفوظ في:
المؤلف الرئيسي: | |
---|---|
التنسيق: | مقال |
اللغة: | English |
منشور في: |
American Mathematical Society
2009
|
الموضوعات: | |
الوصول للمادة أونلاين: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/97 |
الوسوم: |
إضافة وسم
لا توجد وسوم, كن أول من يضع وسما على هذه التسجيلة!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
الملخص: | Journal of the American Mathematical Society
Contents of Volume 17, Number 1
Wiener's lemma for twisted convolution and Gabor frames
Karlheinz Gröchenig; Michael Leinert
J. Amer. Math. Soc. 17 (2004), 1-18.
The honeycomb model of $GL_n({\mathbb C})$ tensor products II: Puzzles determine facets of the Littlewood-Richardson cone
Allen Knutson; Terence Tao; Christopher Woodward
J. Amer. Math. Soc. 17 (2004), 19-48.
Random polynomials with prescribed Newton polytope
Bernard Shiffman; Steve Zelditch
J. Amer. Math. Soc. 17 (2004), 49-108.
Almost global existence for quasilinear wave equations in three space dimensions
Markus Keel; Hart F. Smith; Christopher D. Sogge
J. Amer. Math. Soc. 17 (2004), 109-153.
Cusps and $\mathcal{D}$-modules
David Ben-Zvi; Thomas Nevins
J. Amer. Math. Soc. 17 (2004), 155-179.
Poisson brackets and two-generated subalgebras of rings of polynomials
Ivan P. Shestakov; Ualbai U. Umirbaev
J. Amer. Math. Soc. 17 (2004), 181-196.
The tame and the wild automorphisms of polynomial rings in three variables
Ivan P. Shestakov; Ualbai U. Umirbaev
J. Amer. Math. Soc. 17 (2004), 197-227.
Approximating a bandlimited function using very coarsely quantized data: Improved error estimates in sigma-delta modulation
C. Sinan Güntürk
J. Amer. Math. Soc. 17 (2004), 229-242. |
---|